MAUDE Adverse Event Report: DEPUY ORTHOPAEDIC INC, 1818910 THIN OSTEO 12.5 X 7 3/4 IN; KNEE INSTRUMENT : CUTTING INSTRUMENTS

DEPUY ORTHOPAEDIC INC, 1818910 THIN OSTEO 12.5 X 7 3/4 IN; KNEE INSTRUMENT : CUTTING INSTRUMENTS
Catalog Number 242104000
Medical Device Problem Codes Bent (1059); Dull, Blunt (2407)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/07/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the instrument is bent and dull.No surgical delay.
 
Additional Manufacturer Narrative
(b)(4).The device associated with this report was not returned for evaluation, however review of the provided photograph confirms the reported event.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
THIN OSTEO 12.5 X 7 3/4 IN
Common Device Name
KNEE INSTRUMENT : CUTTING INSTRUMENTS
Manufacturer (Section D)
DEPUY ORTHOPAEDIC INC, 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7655047
Report Number1818910-2018-63647
Device Sequence Number1108571
Product Code HWM
UDI-Device Identifier10603295122746
UDI-Public10603295122746
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number242104000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/07/2018
Supplement Date Received by Manufacturer12/03/2018
Initial Report FDA Received Date07/02/2018
Supplement Report FDA Received Date12/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1